×

zbMATH — the first resource for mathematics

Inégalité isopérimétrique et calibration. (Isoperimetric inequality and calibration). (French) Zbl 0830.49029
Summary: We show that the isoperimetric inequality for a domain in the Euclidean plane, the two-dimensional sphere, or the two-dimensional hyperbolic space, may be obtained using a calibration.
MSC:
49Q20 Variational problems in a geometric measure-theoretic setting
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BERGER, Géométrie, chapitre 12, Tome 2, Nathan, 1990.
[2] W. BLASCHKE, Kreis und kugel, Chelsea. · Zbl 0153.23601
[3] H. FEDERER, Geometric measure theory, Springer-Verlag, New York, 1969. · Zbl 0176.00801
[4] R. HARVEY, H.B. LAWSON, Calibrated geometries, Acta Mathematica, 148 (1982), 47-157. · Zbl 0584.53021
[5] R. OSSERMAN, Bonnensen-style isoperimetric inequalities, Amer. Math. Monthly, 86 (1979), 1-29. · Zbl 0404.52012
[6] R. OSSERMAN, The isoperimetric inequality, Bull. Amer. Math. Soc., 84 (1978), 1182-1238. · Zbl 0411.52006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.